Discussions that mention maxzide

High & Low Blood Pressure board


I've been on Micardis for some time now. I had been taking 40 mg in am and 40 mg in pm and this kept my at rest numbers down very well 106-120/69-75 but when I go to any doc appt. or otherwise some what stressful activity the numbers are in these ranges 150-170/88-100.

For the past few days I've started taking the 80 mg at one time to see if this makes a difference but haven't had a doc appt. to check this out. The 80 mg is the maximum dosage for Micardis. I also take Maxzide 25 mg.

I'm going to a new primary care doc and would like to discuss the above with him. I would also like to mention some meds that might work for me and have the least side effects.

I believe I've read where Zuzu is on Diovan with no apparent side effects. What class of drug is this or maybe I should ask what class of drugs have the worst side effects and what are some of the names.

This is one reason I hate to give up Micardis as it has virtually no side effects but just doesn't seem to do the job at all times.

I enjoy reading this forum because of all the good info I get and to know I'm not the only one that
has the ups and downs of trying to rein in bp.

Would appreciate your comments soon as I want to make an appt with a new doc soonest.
Quote from MissLawanna:
I've been on Micardis for some time now. I had been taking 40 mg in am and 40 mg in pm and this kept my at rest numbers down very well 106-120/69-75 but when I go to any doc appt. or otherwise some what stressful activity the numbers are in these ranges 150-170/88-100.

For the past few days I've started taking the 80 mg at one time to see if this makes a difference but haven't had a doc appt. to check this out. The 80 mg is the maximum dosage for Micardis. I also take Maxzide 25 mg.

I'm going to a new primary care doc and would like to discuss the above with him. I would also like to mention some meds that might work for me and have the least side effects.

I believe I've read where Zuzu is on Diovan with no apparent side effects. What class of drug is this or maybe I should ask what class of drugs have the worst side effects and what are some of the names.

This is one reason I hate to give up Micardis as it has virtually no side effects but just doesn't seem to do the job at all times.

I enjoy reading this forum because of all the good info I get and to know I'm not the only one that
has the ups and downs of trying to rein in bp.

Would appreciate your comments soon as I want to make an appt with a new doc soonest.